# SDR SIMA200919506

- Difficulty date: July 11, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 26,740 hours, 22,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14522101003
- Condition: Damaged
- Location: Fuselage
- Part time: 26,740 hours, 22,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING IMBV THE SERVICE DOOR CUTOUT LOWER WEB WAS FOUND TO HAVE ELONGATED HOLES.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED DAMAGED WEB.  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED NEW WEB. (P/N 145-22101-003) IAW EMB SRM 51-20-01, 51-20-03, 51-40-02, 51-40-04 AND 51-40-06.  AIRCRAFT RETURNED TO SERVICE.
